# SDR DJFA2006334

- Difficulty date: October 19, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N783TA
- Make and model: Beech 400A
- Aircraft serial: RK234
- Aircraft time: 6,108 hours, 5,016 cycles
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104012
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION THE RT IB HORIZONTAL STABILIZER ROLLER RIB STRUCTURE WAS FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN COMMUNIQUÉ' NR 70.  THE FORWARD RIB ASSEMBLY ON THE RT HORIZONTAL STABILIZER WAS REPLACED IAW THE STRUCTURAL REPAIR MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
